# SDR C2XA09SH305

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,151 hours, 10,176 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 14501167603
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HORIZONTAL STAB LT HINGE PIN BUSHING HOUSING NR 2 (LEFT INBOARD) GOUGED.  MAINTENANCE REMOVED AND INSTALLED NEW 2ND OVERSIZE HAT BUSHING ON HORIZ STAB HOUSING NR 2 (LEFT INBOARD) IAW EMB-145XR SRM 55-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
